# SDR C2XA97IA139

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11835
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 194
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011108A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT HAND AFT EXTERIOR EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ACFT TT 14,901.5 HOURS.  CYCLES 17,366.  (X)
